Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 580297, 5 pages
http://dx.doi.org/10.1155/2014/580297
Research Article

A Generalization of a Greguš Fixed Point Theorem in Metric Spaces

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Pure Mathematics, University of Shahrekord, Shahrekord 88186-34141, Iran
3School of Mathematics, Institute for Research in Fundamental Sciences (IPM), Tehran 19395-5746, Iran

Received 30 January 2014; Accepted 22 February 2014; Published 25 March 2014

Academic Editor: Giuseppe Marino

Copyright © 2014 Marwan A. Kutbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We first introduce a new class of contractive mappings in the setting of metric spaces and then we present certain Greguš type fixed point theorems for such mappings. As an application, we derive certain Greguš type common fixed theorems. Our results extend Greguš fixed point theorem in metric spaces and generalize and unify some related results in the literature. An example is also given to support our main result.